# SDR HALA0700303

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 16,588 hours, 3,230 cycles
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1494
- Part serial: 710
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R ENG OIL PRESS LIGHT DID NOT ILLUMINATE ON ENG SHUTDOWN.  REMOVED AND REPLACED RIGHT ENGINE LOW OIL PRESSURE SWITCH PER AMM 79-33-01.  LEAK AND OPS CHK GOOD.
